# SDR UPS96221393

- Difficulty date: September 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N950UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19718
- System (JASC): 5530 · Vertical Stabilizer
- Part: Chord
- Condition: Corroded
- Location: Bs 1342
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, VERT FIN TORQUE BOX LT HORIZ CHORD FS 1342 FIN STA 0 IS CORRODED BEYOND LIMITS.  CUT OUT DAMAGED AREA AND REPLACED CHORD AT STA 1342 FIN STA 0 PER DHC SK 950-435.
